×

On regular foliations. (English) Zbl 0168.42701


PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [1] , Lie Groups, Princeton, Princeton University Press (1946). · Zbl 0063.00842
[2] [2] , On the differentiable geometry of foliations, Ann. of Math., 72 (1960), 445-457. · Zbl 0196.54204
[3] [3] , Les relations intégrales d’invariance, Bulletin des Sciences Math., 2 a. s., t. LXX (1946). · Zbl 0063.03549
[4] [4] , A global formulation of the Lie theory of transformation groups, Memoirs Amer. Math. Soc. n° 2 (1957). · Zbl 0178.26502
[5] [5] , Sur certaines propriétés topologiques des variétés feuilletées, Act. Scient. et Ind., 1183, Paris (1952). · Zbl 0049.12602
[6] [6] , Lie algebras and Lie groups, W.A. Benjamin, Inc., N. Y., Amsterdam (1965). · Zbl 0132.27803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.